It is currently Wed Aug 23, 2017 2:01 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Mon Aug 25, 2014 7:39 am 
Offline
New Poster
New Poster

Joined: Wed Aug 20, 2014 11:12 pm
Posts: 3
So I pop my 8mg subutex under my tongue & around 20 minutes or so later all hell breaks loose with extreme anxiety etc surging through me including the paradoxical physical reaction of my pupils becoming almost fully dilated, shakes, sweats, stomach cramps etc, etc. A bunch of symptoms usually associated with advanced withdrawals & so I wait patiently for up to 3 hours for this situation to abate & become a bunch of secondry, totally opposite symptoms, particularly tiredness & fatigue so extreme that I have collapsed on the spot on occasions & had to be put me in hospital a couple of times due to injuries from falling.
It's important to note that this situation has sometimes occured even at extremely low doses like 1mg when for whatever reason I have needed to take them.
Wot the hell!


Top
 Profile  
 
PostPosted: Mon Aug 25, 2014 6:26 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Sounds like some kind of allergic reaction to me. You would need to see a specialist on this one. It's doubtful you'll find any answers about it unless one of our doctors post back to you.

Go get it checked out.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group